# SDR SWAA2024090314875

- Difficulty date: July 20, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT SURROUND STRUCTURE; INTERCOSTAL BS 303.9+8 S-6L HAS CRACK.<[01] HFEC INSPECTED FRAME AT BS 303.9+8' STR 6L PER 737NDT PART 6 51-00-00 PROCEDURE 23. FOUND CRACK ON EDGE OF EXISTING TRIM OUT. MARKED END OF CRACK WITH BLACK SHARPIE; CRACK MEASURES .130' IN LENGTH FROM EDGE. REMOVED CRACK BY 0.150' ON THE EXISTING TRIM OUT RADIUS AT BS 303.9+8' STR 6L IAW SRM 51-10-02. HFEC INSPECTED CUT-OUT AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/2025;[02] VERIFIED CORRECTIVE ACTION STEP 1.
